MathSciNet Relay Station
MathSciNet bibliographic data
MR1094051 14L30 (13A50 14D25)
Bessenrodt, Christine; Le Bruyn, Lieven Stable rationality of certain ${\rm PGL}_n$-quotients. Invent. Math. 104 (1991), no. 1, 179–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement